MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Claudication (2550)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.(b)(6).The actual device was not returned, therefore an evaluation of the actual device was unable to be conducted.A review of the device history record of the product code/lot# combination was conducted with no findings.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.[mw5084318.Pdf].
 
Event or Problem Description
This report is being submitted in response to user facility medwatch report # mw5084318 was received from the fda on march 11, 2019.The event description states the following: a patient was admitted with a right lower leg claudication for angiography and a possible pta (percutaneous transluminal angioplasty), access via the left femoral artery, was technically challenging.Due to the extensively calcified vessels, resulting in retention of the distal tip of the angiography microwire.The patient will undergo a right lower extremity endartectomy (to address claudication) with open surgical removal of the microwire at a future date.The patient was hospitalized with a surgical follow up planned.

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8452619
Report Number1118880-2019-00041
Device Sequence Number13501057
Product Code DYB
UDI-Device Identifier00389701010779
UDI-Public00389701010779
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number70-5160
Device Lot NumberWL26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;